MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP REFURB INSTRUMENT

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR XP REFURB INSTRUMENT
Model Number ADVIA CENTAUR XP REFURB INSTRUMENT
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The operator contacted the siemens customer care center (ccc) and informed that a connection of the bottle was broken.The operator temporarily secured the connection and stated that fluid was entering the bulk bottle.The ccc dispatched a siemens customer service engineer (cse) to the customer site.The cse performed service and replaced the waste bottle assembly to resolve the issue.The cse verified the operation of the advia centaur xp, and there were no leaks and no instrument errors.Siemens evaluated the event and determined that the cause of the leak is due to a broken fitting at the tubing connection.The operation of the advia centaur xp has been verified, and the instrument is performing according to specifications.No further evaluation of the device is required.
 
Event or Problem Description
The operator noticed that a connection from the advia centaur xp waste bottle was broken and caused waste fluid to leak on the floor.The operator cleaned the leak and got some fluid on their skin.The skin became red and irritated, and the operator did not seek medical attention and claimed no serious harm.There are no reports of patient intervention or adverse health consequence due to the leak and exposure to waste fluid.

Brand Name
ADVIA CENTAUR XP REFURB INSTRUMENT
Common Device Name
ADVIA CENTAUR XP REFURB INSTRUMENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9111344
Report Number2432235-2019-00334
Device Sequence Number14246376
Product Code JJE
UDI-Device Identifier00630414585475
UDI-Public00630414585475
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141999
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR XP REFURB INSTRUMENT
Device Catalogue Number10471899
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1